# SDR UALA2011092605204

- Difficulty date: September 26, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 68,938 hours, 25,987 cycles
- Engine: Pwa PW2037
- System (JASC): 2300 · Communications System
- Part: Microphone
- Condition: Inoperative
- Location: Oxygen Mask
- Component: Oxygen Mask
- Component part number: MC1019151
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O O2 MIC INOPERATIVE.  SWAPPED OUT TO THE FIRST OBSERVER BEHIND THE CAPTAIN SEAT.  THIS AIRCRAFT HAS 2 OBSERVER SEATS.  MIC INOP ONLY O2 OK.  SEAT IS INOP.  REPLACED O2 MASK.  OPS CHECKED NORMAL.
